# SDR WX0A070251

- Difficulty date: December 30, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ACFT FILLED WITH SMOKE, PERFORMED PASSENGER EVACUATION OUT THE AFT AIRSTAIRS. F/A SAW SMOKE FROM OVERHEAD AT ROW 16 F AND 15 DEF AROUND LIGHT FIXTURE.  AIR CONDITIONING PACKS WHERE NOT IN OPERATION. MX INSPECTED THE PSU'S AT ROW 15 AND 16 AND FOUND NO WATER OR MOISTURE, SHORTED OR BURNED WIRES. REMOVED OVERHEAD PANEL AND FOUND INSULATION SOAKED WITH WATER.  REPLACED INSULATION AND PERFORMED NUMEROUS OPS CHECK OF THE AIR CONDITIONING SYS.  ACFT OK FOR RETURN TO SERVICE.
